The Dirac Equation with position-dependent mass for the modified Pöschl-Teller potential and its solution


YAŞUK F., BAHAR M. K.

INTERNATIONAL JOURNAL OF PHYSICAL SCIENCES, vol.7, no.45, pp.5954-5964, 2012 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 45
  • Publication Date: 2012
  • Journal Name: INTERNATIONAL JOURNAL OF PHYSICAL SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), CAB Abstracts, Veterinary Science Database
  • Page Numbers: pp.5954-5964
  • Erciyes University Affiliated: Yes